zhen jin
zhen jin
Bestätigte E-Mail-Adresse bei sxu.edu.cn
TitelZitiert vonJahr
Ke xue chu ban she, 2004
Spatiotemporal complexity of a ratio-dependent predator-prey system
W Wang, QX Liu, Z Jin
Physical Review E 75 (5), 051913, 2007
Global stability of a SEIR epidemic model with infectious force in latent, infected and immune period
G Li, Z Jin
Chaos, Solitons & Fractals 25 (5), 1177-1184, 2005
Pattern transitions in spatial epidemics: Mechanisms and emergent properties
GQ Sun, M Jusup, Z Jin, Y Wang, Z Wang
Physics of life reviews 19, 43-73, 2016
Advances in grey systems research
S Liu, JYL Forrest
Springer, 2010
Analysis of rabies in China: transmission dynamics and control
J Zhang, Z Jin, GQ Sun, T Zhou, S Ruan
PLoS one 6 (7), 2011
Influence of isolation degree of spatial patterns on persistence of populations
GQ Sun, ZY Wu, Z Wang, Z Jin
Nonlinear Dynamics 83 (1-2), 811-819, 2016
Global analysis of an SIS model with an infective vector on complex networks
Y Wang, Z Jin, Z Yang, ZK Zhang, T Zhou, GQ Sun
Nonlinear Analysis: Real World Applications 13 (2), 543-557, 2012
Effects of time delay and space on herbivore dynamics: linking inducible defenses of plants to herbivore outbreak
GQ Sun, SL Wang, Q Ren, Z Jin, YP Wu
Scientific Reports 5, 11246, 2015
Predator cannibalism can give rise to regular spatial pattern in a predator–prey system
GQ Sun, G Zhang, Z Jin, L Li
Nonlinear Dynamics 58 (1-2), 75-84, 2009
The existence of periodic solutions of the n-species Lotka–Volterra competition systems with impulsive
Z Jin, M Zhien, H Maoan
Chaos, Solitons & Fractals 22 (1), 181-188, 2004
Pattern formation of a spatial predator–prey system
GQ Sun, J Zhang, LP Song, Z Jin, BL Li
Applied Mathematics and Computation 218 (22), 11151-11162, 2012
Pattern formation in a spatial S–I model with non-linear incidence rates
G Sun, Z Jin, QX Liu, L Li
Journal of Statistical Mechanics: Theory and Experiment 2007 (11), P11011, 2007
Transmission dynamics of cholera: Mathematical modeling and control strategies
GQ Sun, JH Xie, SH Huang, Z Jin, MT Li, L Liu
Communications in Nonlinear Science and Numerical Simulation 45, 235-244, 2017
Global stability of an SEIR epidemic model with constant immigration
G Li, W Wang, Z Jin
Chaos, Solitons & Fractals 30 (4), 1012-1019, 2006
Stability and Hopf bifurcation in a delayed competition system
J Zhang, Z Jin, J Yan, G Sun
Nonlinear Analysis: Theory, Methods & Applications 70 (2), 658-670, 2009
Spatial dynamics in a predator-prey model with Beddington-DeAngelis functional response
XC Zhang, GQ Sun, Z Jin
Physical Review E 85 (2), 021924, 2012
Periodic solutions in a herbivore-plant system with time delay and spatial diffusion
L Li, Z Jin, J Li
Applied Mathematical Modelling 40 (7-8), 4765-4777, 2016
Stability for a competitive Lotka–Volterra system with delays
J Zhen, Z Ma
Nonlinear Analysis: Theory, Methods & Applications 51 (7), 1131-1142, 2002
Analysis of an SIR model with bilinear incidence rate
JJ Wang, JZ Zhang, Z Jin
Nonlinear Analysis: Real World Applications 11 (4), 2390-2402, 2010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20